Alert archive / Kansas / Tornado Warnings in 2010
Tornado Warning 88, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at Sep 14, 2010, 10:12 PM CDT for Logan County, Thomas County, Kansas. It was in force for 63 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 14, 2010, 10:12 PM CDT (03:12 UTC)
- Expired
- Sep 14, 2010, 11:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
Counties Logan County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 59 km from the middle of the area, began a volume at 03:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 14, 10:35 PM CDT | TORNADO | 9 Sse Brewster, KS | |
| Sep 14, 10:39 PM CDT | TSTM WND DMG | 8 N Winona, KS | SIDING ON THE EAST SIDE OF A HOUSE DAMAGED. |
| Sep 14, 10:52 PM CDT | HAIL 1.75 | 7 N Winona, KS | |
| Sep 14, 10:55 PM CDT | TORNADO | 8 Ne Winona, KS | |
| Sep 14, 11:18 PM CDT | HAIL 0.88 | 4 W Monument, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 14, 7:28 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.2 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1767 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 2076 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
477 WFUS53 KGLD 150312 TORGLD KSC109-193-150415- /O.NEW.KGLD.TO.W.0088.100915T0312Z-100915T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE GOODLAND KS 1012 PM CDT TUE SEP 14 2010 THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A * TORNADO WARNING FOR... NORTHERN LOGAN COUNTY IN WEST CENTRAL KANSAS... SOUTHERN THOMAS COUNTY IN NORTHWEST KANSAS... * UNTIL 1115 PM CDT * AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES SOUTH OF BREWSTER...AND WAS MOVING SOUTHEAST AT 40 MPH. IN ADDITION...GOLF BALL SIZED HAIL AND WIND GUST TO 80 MPH HAVE BEEN REPORTED IN GOODLAND AND EDSON WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... WINONA...MINGO AND MONUMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 3930 10080 3893 10092 3899 10139 3934 10139 TIME...MOT...LOC 0312Z 311DEG 33KT 3924 10138 $$ 024
7 follow-up statements
959 WWUS53 KGLD 150324 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 924 PM MDT TUE SEP 14 2010 KSC109-193-150415- /O.CON.KGLD.TO.W.0088.000000T0000Z-100915T0415Z/ THOMAS KS-LOGAN KS- 1024 PM CDT TUE SEP 14 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN LOGAN AND SOUTHERN THOMAS COUNTIES UNTIL 1115 PM CDT... AT 1021 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 11 MILES NORTH OF WINONA...AND WAS MOVING SOUTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... WINONA...MINGO...MONUMENT...PAGE CITY AND OAKLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW. && LAT...LON 3930 10080 3893 10092 3899 10139 3934 10139 TIME...MOT...LOC 0324Z 311DEG 33KT 3919 10129 $$ 024
712 WWUS53 KGLD 150339 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 939 PM MDT TUE SEP 14 2010 KSC109-193-150415- /O.CON.KGLD.TO.W.0088.000000T0000Z-100915T0415Z/ THOMAS KS-LOGAN KS- 1039 PM CDT TUE SEP 14 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN LOGAN AND SOUTHERN THOMAS COUNTIES UNTIL 1115 PM CDT... AT 1035 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 10 MILES NORTH OF WINONA...AND WAS MOVING SOUTHEAST AT 40 MPH. LOCATIONS IMPACTED INCLUDE... WINONA...MINGO...MONUMENT...PAGE CITY AND OAKLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW. && LAT...LON 3930 10080 3893 10092 3899 10139 3934 10139 TIME...MOT...LOC 0339Z 311DEG 33KT 3918 10125 $$ JERRYK
292 WWUS53 KGLD 150344 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 944 PM MDT TUE SEP 14 2010 KSC109-193-150415- /O.CON.KGLD.TO.W.0088.000000T0000Z-100915T0415Z/ THOMAS KS-LOGAN KS- 1044 PM CDT TUE SEP 14 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN LOGAN AND SOUTHERN THOMAS COUNTIES UNTIL 1115 PM CDT... AT 1039 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED 10 MILES NORTH OF WINONA...AND WAS MOVING SOUTHEAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... WINONA...MINGO...MONUMENT...PAGE CITY AND OAKLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW. && LAT...LON 3930 10080 3893 10092 3899 10139 3934 10139 TIME...MOT...LOC 0344Z 305DEG 24KT 3919 10124 $$ JERRYK
946 WWUS53 KGLD 150349 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 949 PM MDT TUE SEP 14 2010 KSC109-193-150415- /O.CON.KGLD.TO.W.0088.000000T0000Z-100915T0415Z/ THOMAS KS-LOGAN KS- 1049 PM CDT TUE SEP 14 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN LOGAN AND SOUTHERN THOMAS COUNTIES UNTIL 1115 PM CDT... AT 1044 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CONFIRMED TORNADO. THIS DANGEROUS STORM WAS LOCATED 9 MILES NORTH OF WINONA...AND WAS MOVING SOUTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... WINONA...MINGO...MONUMENT...PAGE CITY AND OAKLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW. && LAT...LON 3930 10080 3893 10092 3899 10139 3934 10139 TIME...MOT...LOC 0349Z 305DEG 24KT 3917 10121 $$ JERRYK
242 WWUS53 KGLD 150356 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 956 PM MDT TUE SEP 14 2010 KSC109-193-150415- /O.CON.KGLD.TO.W.0088.000000T0000Z-100915T0415Z/ THOMAS KS-LOGAN KS- 1056 PM CDT TUE SEP 14 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN LOGAN AND SOUTHERN THOMAS COUNTIES UNTIL 1115 PM CDT... AT 1053 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CONFIRMED TORNADO. THIS DANGEROUS STORM WAS LOCATED 8 MILES NORTHEAST OF WINONA...AND WAS MOVING SOUTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... MONUMENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW. && LAT...LON 3923 10082 3893 10092 3898 10133 3933 10121 TIME...MOT...LOC 0356Z 305DEG 24KT 3914 10114 $$ JERRYK
965 WWUS53 KGLD 150401 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1001 PM MDT TUE SEP 14 2010 KSC109-193-150415- /O.CON.KGLD.TO.W.0088.000000T0000Z-100915T0415Z/ THOMAS KS-LOGAN KS- 1101 PM CDT TUE SEP 14 2010 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHERN LOGAN AND SOUTHERN THOMAS COUNTIES UNTIL 1115 PM CDT... AT 1058 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CONFIRMED TORNADO. THIS DANGEROUS STORM WAS LOCATED 7 MILES WEST OF MONUMENT...AND WAS MOVING SOUTHEAST AT 30 MPH. LOCATIONS IMPACTED INCLUDE... MONUMENT. RESIDENTS IN AND NEAR MONUMENT SHOULD TAKE IMMEDIATE ACTION TO PRESERVE LIFE AND PROPERTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. TORNADOES ARE DIFFICULT TO SEE AT NIGHT. TAKE COVER NOW. && LAT...LON 3923 10082 3893 10092 3898 10133 3933 10121 TIME...MOT...LOC 0401Z 305DEG 24KT 3912 10111 $$ 024
698 WWUS53 KGLD 150412 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 1012 PM MDT TUE SEP 14 2010 KSC109-193-150421- /O.EXP.KGLD.TO.W.0088.000000T0000Z-100915T0415Z/ THOMAS KS-LOGAN KS- 1112 PM CDT TUE SEP 14 2010 ...THE TORNADO WARNING FOR SOUTHERN THOMAS COUNTY WILL EXPIRE AT 1115 PM CDT... A NEW TORNADO WARNING HAS BEEN ISSUED FOR EASTERN LOGAN AND WESTERN GOVE COUNTIES...VALID UNTIL 1215 AM CDT. LAT...LON 3923 10082 3893 10092 3898 10133 3933 10121 TIME...MOT...LOC 0411Z 305DEG 24KT 3908 10104 $$ 024
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Sep 14, 6:43 PM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, Sep 14, 6:43 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 543 PM MDT TUE SEP 14 2010 .DISCUSSION... 220 PM MDT TUE SEP 14 2010 TONIGHT/S INCOMING S/WV TROUGH IS STILL ANTICIPATED TO FOSTER ELEVATED CONVECTION OVERNIGHT PRIMARILY NORTH OF U.S. HWY 36 AND EAST OF THE CWA. NOT EXPECTING MUCH...IF ANY... DIURNALLY DRIVEN (SURFACE BASED) CONVECTION GIVEN THE EXCESSIVE AMOUNTS OF CINH OVER THE REGION. SFC TEMPS AND MOISTURE ADVECTION NORTH OF THE CURRENT QUASI- STATIONARY FRONT THAT REMAINS DRAPED W-E BISECTING THE CWA ARE NOT EXPECTED TO WARM SUFFICIENTLY TO OVERCOME THE INHIBITION. INSTABILITY IS MEAGER SOUTH OF THE FRONT. THESE SCENARIOS ARE SUPPORTED BY MOST OF THE CONVECTIVE RESOLVING MODELS AND THEIR SUCCESSIVE RUNS. IT IS NOTEWORTHY THE LATEST HRRR AVAILABLE (17Z) GENERATES AN ISOLATED CELL OVER YUMA CNTY BY 22/23Z AND WEAKENS THE CONVECTION AS IT MOVES EAST THROUGH THE EARLY EVENING...IN RESPONSE TO A LOW AMPLITUDE LEAD S/WV TROUGH. THE EVENING POPS ACCOUNT FOR THIS SHOULD THE MODEL RUN VERIFY. ISENTROPIC LIFT AND MOISTURE ADVECTION ABOVE THE FRONT SHOULD COMMENCE AFTER 03Z COUPLED WITH MODEST MUCAPE ALLOWING FOR THE CHANCE OF SOME TSRA. WHAT ACTIVITY DEVELOPS SHOULD BE CLEAR OF THE CWA BY DAWN. ADDED PATCHY FOG TO THE GRIDS FOR MUCH OF THE EASTERN CWA NORTH OF THE FRONT GIVEN THE LOW SFC T/TD SPREADS AND PERSISTENCE FROM THE PAST TWO NIGHTS...PRIOR TO THE ARRIVAL OF A PRE-FRONTAL TROUGH AND COLD FRONT SLATE IN HERE VERY LATE TONIGHT. THE COLD FRONT WILL CLEAR THE CWA DURING THE DAY TOMORROW AS THE MAIN S/WV TROUGH PASSES WELL NORTH OF THE CWA. THIS WILL ALLOW FOR A DRY DAY WITH FURTHER DRYING OF THE AIRMASS OVERNIGHT WED NIGHT, PER PBL THETA-E FIELDS. FOR THR AND FRI DRY WX WILL CONTINUE. LOW TO MID 80S ON THR AND UPR 80S/LOW 90S ON FRI GIVEN LEE TROUGHING OVER ERN COLORADO. LATE FRI NIGHT ANOTHER COLD FRONT ASSOC WITH A DEEP LOW OVER THE CANADIAN PRAIRIES IS PROGGED TO MOVE TOWARD THE CWA. CONFIDENCE IS LOW ON HOW FAR SOUTH THE FRONT WILL MOVE INTO THE CWA AS THERE IS A CONSIDERABLE SPREAD IN THE DETERMINISTIC MODELS AND ENSEMBLE SOLUTIONS. FOR NOW I LEFT ALONE FRI NIGHT/S SLIGHT CHANCE POPS AS THE FRONT IS SLATED TO AT LEAST MAKE IT INTO THE NORTHERN TIER COUNTIES PRIOR TO 12Z SAT. THE MAIN CONCERN IS OVER THE WEEKEND/S TEMPERATURES. THE GFS SOLUTION AND SOME OF THE CONSENSUS MOS OUTPUT INDICATE HIGH TEMPS ONLY REACHING THE UPPER 60S AT LOCATIONS ALONG AND NORTH OF I-70 ON SAT. SOMETHING TO MONITOR FOR NOW AS THE FCST HIGHS ARE CURRENTLY IN MID/UPR 80S. FURTHER OUT IN TIME...IT APPEARS YET ANOTHER COLD FRONT MIGHT ARRIVE IN HERE EARLY TUE MORNING PER THE 12Z GFS AND EC. THIS WAS SUPPORTED BY THE HPC. STAY TUNED. 05 && .AVIATION... 534 PM MDT TUE SEP 14 2010 FOR THE 00Z TAF...CONVECTIVE DEVELOPMENT ONGOING OVER WASHINGTON COUNTY COLORADO WITH A TREND NORTHEASTWARD. SHOULD NOT IMPACT KGLD AND UNCERTAIN WHETHER IT WILL BE SUSTAINED LONG ENOUGH TO IMPACT KMCK. HAVE OPTED TO OMIT VCTS/TSRA MENTION FOR THIS ISSUANCE FOR KMCK BUT WILL MONITOR CLOSELY. FOCUS THEN SHIFTS TO POTENTIAL FOR LOW STRATUS/FOG AT KMCK AFTER AROUND 09Z. HAVE MVFR CIGS/VSBY FOR KMCK AFTER 09Z TRENDING DOWN TO IFR CIGS FROM 12Z THROUGH 16Z BEFORE CONDITIONS RETURN TO VFR FOR THE REMAINDER OF THE EFFECTIVE PERIOD. HAVE VFR CIGS/VSBY FOR KGLD THROUGH THE ENTIRE EFFECTIVE PERIOD WITH FEW-SCT MID LEVEL CLOUDS. FOLTZ && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. NE...NONE. CO...NONE. &&
Hazardous weather outlook, Sep 14, 11:31 AM CDT, 10 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1031 AM MDT TUE SEP 14 2010 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151630- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1031 AM MDT TUE SEP 14 2010 /1131 AM CDT TUE SEP 14 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE TRI STATE AREA LATER THIS AFTERNOON INTO THIS EVENING...WITH THE GREATEST THREAT OF SEVERE WEATHER AT LOCATIONS ALONG AND NORTH OF U.S. HIGHWAY 36. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS WITH STRONGER STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS FROM TUESDAY NIGHT ARE EXPECTED TO LINGER INTO WEDNESDAY MORNING BEFORE MOVING EAST OF THE FORECAST AREA. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS LATE IN THE DAY ON FRIDAY. SEVERE WEATHER IS CURRENTLY NOT EXPECTED WITH ANY OF THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Sep 14, 9:27 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
827 PM MDT TUE SEP 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND GST 13 N GOODLAND 39.53N 101.67W
09/14/2010 M60 MPH SHERMAN KS MESONET
&&
FOLTZLocal storm report, Sep 14, 9:31 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
831 PM MDT TUE SEP 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 3 N GOODLAND 39.40N 101.71W
09/14/2010 E1.00 INCH SHERMAN KS LAW ENFORCEMENT
&&
FOLTZLocal storm report, Sep 14, 9:33 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
833 PM MDT TUE SEP 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM TSTM WND GST 1 NNE GOODLAND 39.37N 101.70W
09/14/2010 M78 MPH SHERMAN KS ASOS
&&
FOLTZLocal storm report, Sep 14, 9:47 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
847 PM MDT TUE SEP 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM FUNNEL CLOUD 7 NE GOODLAND 39.42N 101.62W
09/14/2010 SHERMAN KS PUBLIC
LAW ENFORCEMENT RELAYED PUBLIC REPORT OF FUNNEL CLOUD
&&
FOLTZLocal storm report, Sep 14, 9:53 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
853 PM MDT TUE SEP 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM FUNNEL CLOUD 6 N EDSON 39.42N 101.53W
09/14/2010 SHERMAN KS STORM CHASER
WELL DEFINED WALL CLOUD WITH PERIODIC CONE FUNNEL
&&
FOLTZLocal storm report, Sep 14, 9:54 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
854 PM MDT TUE SEP 14 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM HAIL SE EDSON 39.33N 101.54W
09/14/2010 E1.75 INCH SHERMAN KS LAW ENFORCEMENT
REPORTED AT EDSON EXIT ON INTERSTATE 70 BY KANSAS STATE
TROOPER
&&
FOLTZThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 14, 7:57 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 63 min |
| Sep 14, 8:53 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 67 min |
| Sep 14, 9:00 PM CDT | Special Weather Statement | GLD | Cheyenne | 30 min |
| Sep 14, 9:08 PM CDT | Tornado Warning | GLD | Sherman | 67 min |
| Sep 14, 9:37 PM CDT | Tornado Warning | GLD | Thomas | 68 min |
| Sep 14, 11:09 PM CDT | Tornado Warning | GLD | Gove, Logan | 66 min |
| Sep 14, 11:57 PM CDT | Special Weather Statement | GLD | Thomas | 33 min |
| Sep 15, 12:10 AM CDT | Tornado Warning | GLD | Gove | 65 min |
| Sep 15, 1:00 AM CDT | Severe Thunderstorm Warning | GLD | Graham | 45 min |
| Sep 15, 1:12 AM CDT | Severe Thunderstorm Warning | GLD | Gove | 43 min |
Nearby
Tornado Warnings in Kansas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.